# SDR AT0000387

- Difficulty date: August 16, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR PANEL NR 4695A.  DRILLED, DEBURRED AND REPLACED FLOOR PANEL SKIN AND HAT CHANNELS IAW DC9 SRM 51-10-2, 51-10-5, 51-40-4, 53-21-0.
